Kayes Chemist

My Basket: 0 Products - £ Checkout

SECURE PAYMENTS

We take payments via credit/debit card or paypal.

FREE DELIVERY

For U.K orders over £50 and with Click & Collect

EXPERTS IN OUR FIELD

Proud to have been serving our community for over 45 years.

Anadin Original Aspirin And Caffeine 16 Caplets

Anadin Original is ideal for headaches.

£2.05

Anadin Original provides relief from Headaches, Period Pain, Migraine, Toothache, Muscular pains, Rheumatic Pain, Cold and Flu, Sore Throat, Fever. Also provides relief from joint swelling, neuralgia, feverishness, strains, sprains, stiffness, siatica, lumbago and fibrositis.

Each tablet contains: Aspirin 325mg and Caffeine 15mg.

Instructions for use: Adults and children over the age of 16 Take 1 or 2 tablets with water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not give to children under the age of 16 unless advice from the doctor.

  • Reviews
  • Delivery
  • Returns

Reviews

Click here to add a review.

There are currently no reviews for this product.

delivery

Collection Only : Yes

UK Only : Yes

Local Delivery : No

Returns

Currently no information for this item.